# SDR FDEA202007171560

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 56,994 hours, 26,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Insert
- Condition: Loose
- Location: Seal Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING TSI 3356,  BUSTLE ON THE L1 DOOR,   BOTTOM  SEAL SUPPORT STRIP INSERTS LOOSE.  OTTOM SEAL REMOVED FROM DOOR 1L BUSTLE                                PERFORMED EA F-2560-T0355274P1. REMOVED BOTTOM SEAL FROM DOOR 1L BUSTLE       REPLACED SLIDE COVER IAW AMM 52-11-02-4. SYSTEM OK                     ACFT RELEASED FOR FLIGHT . ITEM REMOVED FROM MEL
